# SDR FDEA201704111131

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 74,114 hours, 25,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING FINAL APPROACH,  EXTENDED FLAPS 15 TO 20,  FLAPS STUCK AT 17 DEGREES. RECEIVED A TE FLAP DISAGREE EICAS MESSAGE. DECLARED AN EMERGENCY   PERFORMED QRH. UNEVENTFUL SECOND APPROACH.  BITE FSEU NR 1, RECEIVED A  FAULT CODE 305. FOLLOWED FIM AND PERFORMED INSP AND OPS CHECK, ALL NORMAL.           NOTED BLOCK-IN ALERT NO LONGER DISPLAYED. TROUBLESHOT IAW FIM 27-51, FT 808, AND FT 803.  FLAP-SLAT LOWERED AND PERFORMED DETAILED GVI ON FLAP AND SLAT ASSEMBLIES, NO ABNORMALITIES NOTED.  CYCLED FLAPS THRU COMPLETE CYCLE, NO BINDING AND SMOOTH MOVEMENT IN THE HANDLE AND FLAP ASSY, AND NO ABNORMALITES NOTED. INTERROGATED FSEU 1, 2 AND 3  AND NO FAULTS WERE NOTED. CARRIED OUT ADJ./TEST IAW AMM 27-51-00-5.  FOUND FLAPS OPERATION TO BE NORMAL AND NO ALERTS WERE DISPLAYED.INTERROGATED ALL FSEU AGAIN AND NO   CURRENT FAULTS NOTED.
